About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 637314, 5 pages
http://dx.doi.org/10.1155/2013/637314
Research Article

Double Points Local Hardy-Littlewood Maximal Operator

Mathematics Science College, Harbin Normal University, Harbin 150025, China

Received 3 July 2013; Accepted 7 November 2013

Academic Editor: Ademir Fernando Pazoto

Copyright © 2013 Futao Song and Na Ju. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Futao Song and Na Ju, “Double Points Local Hardy-Littlewood Maximal Operator,” Abstract and Applied Analysis, vol. 2013, Article ID 637314, 5 pages, 2013. doi:10.1155/2013/637314